# SDR ASAA2014040207412

- Difficulty date: April 2, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 21,734 hours, 6,650 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1015449
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 62,526 hours, 35,248 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON GROUND, LT RAM DOOR FULL OPEN BLUE LIGHT IS NOT ILLUMINATED.  ACFT GROUNDED.  VERIFIED FAULTY RAM AIR DOOR ACTUATOR.  REPLACED LEFT RAM AIR DOOR ACTUATOR.  OP CHECKED NORMAL, IAW MM 21-51-21.
